default-icon
Large amount of hairfall
So I've been having a HUGE AMOUNT OF HAIRFALL since almost 3 weeks. Even before that I used to have hairfall, but I daily used to take zubitin. I've been forgetting to take zubitin since long, may be that's why my hair has started to fall in such large Amount. I'm not even kidding. So PLEASE PLEASE PLEASE SUGGEST ME SOME MEDICATION FOR HAIR REGROWTH AND HAIR THICKENING. PLEASE NO OILING OR SUCH METHODS BECAUSE I DO THAT. I JUST NEED SOME MEDICATION, PLEASE..
138 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Amal Krishna Mandal
Homeopath 30 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello, May be due to sudden widrawal of Zubitin. Actually the hair fall is the external symptoms of internal disorder which has not been identified. There has some other health problem also like metabolic disorder which should be rectified. For rectifications you should go through a proper characterized homoeopathic case recording for proper treatment. Else the exercise will be fruitless.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amal Krishna Mandal
Homeopath 33 yrs exp Kolkata
It may be due to withdrew symptoms of zubitin. But a characterized homoeopathic treatment by proper case recording may give a permanent solution. Contact.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there....I can understand your concern. Thin hair, hair fall could be due to many reasons like hereditary, stress, thyroid disorders, anemia, pcod, recent fever, vitamin deficiency, seborrhic capitis. You will require detailed clinical examination and further investigations. So kindly consult nearby dermatologist for further evaluation. The primary cause for hair fall should be treated to control it. Conservatively at home, don't use hot water while having head bath. Use only lukewarm water. While drying your hair, don't scrub too much or use hair dryer. Just pad with towel.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.